MAUDE Adverse Event Report: MAILLEFER INSTRUMENTS HOLDING SARL HEDSTROEM M-ACCESS 21MM 015; FILE, PULP CANAL, ENDODONTIC

MAILLEFER INSTRUMENTS HOLDING SARL HEDSTROEM M-ACCESS 21MM 015; FILE, PULP CANAL, ENDODONTIC
Catalog Number A16MA02101512
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 03/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
While no serious injury resulted in this event, if this malfunction recurred, it could cause or contribute to a serious injury or require medical or surgical intervention to preclude such.This event, therefore, is reportable per 21cfr part 803.The device was not returned for evaluation.However, the lot number was provided and retained-product testing and/or dhr review are planned.The results will be submitted as they become available.
 
Event or Problem Description
In this event it is reported that hedstroem m-access 21mm 015 that was used in treatment of a patient, punctured the patient in the mouth which led to bleeding gums.Treatment was completed and patient had no discomfort.
 
Additional Manufacturer Narrative
Additional information received that there was a small amount of bleeding at the time and it was resolved soon.No further treatment is required.Investigation summary: involved product that didn't give satisfaction was not returned and cannot be analyzed.Nothing unusual to report was found during dhr review (batch #1852692).Root causes are not identified.We will track this kind of event and monitor the trend.Please note for information that hedstroem files m-access 21mm 015 have a pointed tip.In consequence, these instruments must be handled with care before canal preparation to avoid any patient injury.

Brand Name
HEDSTROEM M-ACCESS 21MM 015
Common Device Name
FILE, PULP CANAL, ENDODONTIC
Manufacturer (Section D)
MAILLEFER INSTRUMENTS HOLDING SARL
ch. du verger 3
ballaigues vaud CH-13 38
SZ  CH-1338
Manufacturer (Section G)
MAILLEFER INSTRUMENTS HOLDING SARL
ch. du verger 3
ballaigues vaud CH-13 38
SZ   CH-1338
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key19220771
Report Number8031010-2024-00050
Device Sequence Number12810586
Product Code EKS
UDI-Device IdentifierJ003A16MA021015121
UDI-PublicJ003A16MA021015121
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 05/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberA16MA02101512
Device Lot Number1852692
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date04/28/2024
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/28/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/01/2024
Supplement Report FDA Received Date05/14/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown